# SDR VNAA2014121100003

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 26,009 hours, 26,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101687
- Condition: Cracked
- Location: Bs 379
- Part time: 26,009 hours, 26,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L FWD OF BS 379 HAS .500 INCH CRACK. REPAIRED THE STRINGER IAW SRM, 53-00-03, SPLICE REPAIR FIG 202, SHEET 1.
